# SDR CA150630003

- Difficulty date: March 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock Nut
- Part number: MS21042L4
- Condition: Missing
- Location: Nlg
- Component: Drive Arm, Bfgoodrich, 526203
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NLG DID NOT EXTEND UPON GEAR DOWN SELECTION.  TRIED EMER EXTENSION PROCEDURES WITH NO HELP.  ACFT LANDED WITH THE NLG IN THE UP POSITION.  NO INJURIES TO 41 PAX OR 4 CREW MEMBERS.  INVESTIGATION REVEALED THAT ONE OF THE NLG DRIVE ARM ASSEMBLY SELF-LOCKING NUT WAS MISSING.
